# SDR RRXA001045

- Difficulty date: August 11, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 81,465 hours, 28,838 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM MTY AND AFTER GEAR RETRACTION, LOUD VIBRATION AND NOISE WAS PRESENT FROM NOSE WHEEL AND FWD RIGHT SIDE OF FUSELAGE.  ON APP GEAR LOWERED AND NOISE STILL PRESENT, LOUD NOISE WAS HEARD AND VIBRATION WENT AWAY.  GEAR CYCLED AND NOISE DID NOT RE-OCCUR.  INSP NOSE EXT NOSE GEAR AND DOORS.  INSP ALL EXT DOORS FLUSH AND LATCHED, INSP PNEU DUCTING AND A/C DUCT IN RT NOSE W/W.  NO DEFECTS IN DOORS BUT SUSPECT RT NOSE DOOR NOT FULLY LATCHED ON DEPARTURE AT MTY.  CONFIRMED LATCHED PER M/M 37-27-1.  OK FOR CONTINUED  SERVICE.
